Volume 51, Issue 3
Gevrey Regularity of the Global Attractor for Damped Forced KdV Equation on the Real Line

Olivier Goubet

J. Math. Study, 51 (2018), pp. 294-308.

Published online: 2018-08

Preview Full PDF 96 2111
Export citation
  • Abstract

We consider here a weakly damped KdV equation on the real line with forcing term that belongs to some Gevrey space. We prove that the global attractor is also contained into such a space of analytic functions.

  • Keywords

Dissipative KdV equation global attractor Gevrey regularity.

  • AMS Subject Headings

35Q53 37L50 35B41

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

olivier.goubet@u-picardie.fr (Olivier Goubet)

  • BibTex
  • RIS
  • TXT
@Article{JMS-51-294, author = {Goubet , Olivier }, title = {Gevrey Regularity of the Global Attractor for Damped Forced KdV Equation on the Real Line}, journal = {Journal of Mathematical Study}, year = {2018}, volume = {51}, number = {3}, pages = {294--308}, abstract = {

We consider here a weakly damped KdV equation on the real line with forcing term that belongs to some Gevrey space. We prove that the global attractor is also contained into such a space of analytic functions.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v51n3.18.03}, url = {http://global-sci.org/intro/article_detail/jms/12658.html} }
TY - JOUR T1 - Gevrey Regularity of the Global Attractor for Damped Forced KdV Equation on the Real Line AU - Goubet , Olivier JO - Journal of Mathematical Study VL - 3 SP - 294 EP - 308 PY - 2018 DA - 2018/08 SN - 51 DO - http://dor.org/10.4208/jms.v51n3.18.03 UR - https://global-sci.org/intro/article_detail/jms/12658.html KW - Dissipative KdV equation KW - global attractor KW - Gevrey regularity. AB -

We consider here a weakly damped KdV equation on the real line with forcing term that belongs to some Gevrey space. We prove that the global attractor is also contained into such a space of analytic functions.

Olivier Goubet. (2019). Gevrey Regularity of the Global Attractor for Damped Forced KdV Equation on the Real Line. Journal of Mathematical Study. 51 (3). 294-308. doi:10.4208/jms.v51n3.18.03
Copy to clipboard
The citation has been copied to your clipboard